Volume 17, Issue 2 (9-2022)                   IJMSI 2022, 17(2): 109-137 | Back to browse issues page

XML Print

In this paper, we introduce a new sort of interval valued $left(in ,in vee q_{widetilde{k}}^{widetilde{delta }}right) $-fuzzy bi-ideal in ordered semigroups which is the generalization of interval valued $left( in ,in vee q_{%widetilde{k}}right) $-fuzzy bi-ideal and interval valued $left( in ,in vee qright) $-fuzzy bi-ideal of ordered semigroups. We give examples in which we show that these structures are more general than previous one.  Finally, we characterize ordered semigroup by the property of interval valued $left( in ,in vee q_{% widetilde{k}}^{widetilde{delta }}right) $-implication based fuzzy bi-ideals.
Type of Study: Research paper | Subject: General

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.